# SDR GUU2004F00019

- Difficulty date: May 20, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- Engine: Pwa PT6*
- System (JASC): 3600 · Pneumatic System
- Part: Hose
- Part number: 11891006229
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLT, LT RED T HANDLE LIGHT ILLUMINATED.  RESECURED LT ENGINE BLAST TUBE.  OPERATIONAL CHECK NORMAL.
